MathSciNet Relay Station
MathSciNet bibliographic data
MR636944 (58 #30541) 47H10
Măruşter, Şt. The solution by iteration of nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 63 (1977), no. 1, 69–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement